Zyrtec d non drowsy

Contents

Zyrtec-D

SIDE EFFECTS

ZYRTEC-D (cetirizine, pseudoephedrine) Tablets

In two double-blind, placebo-controlled trials (n = 2094) in which 701 patients with seasonal allergic rhinitis were treated with ZYRTEC-D (cetirizine, pseudoephedrine) Tablets (cetirizine hydrochloride 5 mg and pseudoephedrine hydrochloride 120 mg) twice daily for two weeks, the percent of patients who withdrew prematurely due to adverse events was 2.0% in the ZYRTEC-D (cetirizine, pseudoephedrine) group, compared with 1.1% in the placebo group. All adverse events that were reported by greater than 1% of patients in the ZYRTEC-D (cetirizine, pseudoephedrine) group are listed in Table 1.

TABLE 1. ADVERSE EXPERIENCES REPORTED IN PATIENTS AGED 12 YEARS AND OLDER IN SEASONAL ALLERGIC RHINITIS TRIALS OF ZYRTEC-D (cetirizine, pseudoephedrine) TABLETS AT RATES OF 1% OR GREATER (PERCENT INCIDENCE)

ZYRTEC Tablets

Controlled and uncontrolled clinical trials of cetirizine conducted in the United States and Canada included more than 6000 patients aged 12 years and older, with more than 3900 receiving cetirizine at doses of 5 to 20 mg per day. The duration of treatment ranged from 1 week to 6 months, with a mean exposure of 30 days.

Most adverse reactions reported during therapy with cetirizine were mild or moderate. In placebo-controlled trials, the incidence of discontinuations due to adverse reactions in patients receiving cetirizine 5 mg or 10 mg was not significantly different from placebo (2.9% vs. 2.4%, respectively).

The most common adverse reaction in patients aged 12 years and older that occurred more frequently on cetirizine than placebo was somnolence. The incidence of somnolence associated with cetirizine was dose related, 6% in placebo, 11% at 5 mg and 14% at 10 mg. Discontinuations due to somnolence for cetirizine were uncommon (1.0% on cetirizine vs. 0.6% on placebo). Fatigue and dry mouth also appeared to be treatment-related adverse reactions. There were no differences by age, race, gender or by body weight with regard to the incidence of adverse reactions.

Table 2 lists adverse experiences in patients aged 12 years and older that were reported for cetirizine 5 and 10 mg in controlled clinical trials in the United States and were more common with cetirizine than placebo.

TABLE 2. ADVERSE EXPERIENCES REPORTED IN PATIENTS AGED 12 YEARS AND OLDER IN PLACEBO-CONTROLLED UNITED STATES CETIRIZINE TRIALS (MAXIMUM DOSE OF 10 MG) AT RATES OF 2% OR GREATER (PERCENT INCIDENCE)

In addition, headache and nausea occurred in more than 2% of the patients, but were more common in placebo patients.

The following events were observed infrequently (less than 2%), in 3982 adults and children 12 years and older or in 659 pediatric (6 to 11 years) patients who received cetirizine in U.S. trials, including an open study of six months duration. A causal relationship of these infrequent events with cetirizine administration has not been established.

Autonomic Nervous System: anorexia, flushing, increased salivation, urinary retention.

Cardiovascular: cardiac failure, hypertension, palpitation, tachycardia.

Central and Peripheral Nervous Systems: abnormal coordination, ataxia, confusion, dysphonia, hyperesthesia, hyperkinesia, hypertonia, hypoesthesia, leg cramps, migraine, myelitis, paralysis, paresthesia, ptosis, syncope, tremor, twitching, vertigo, visual field defect.

Gastrointestinal: abnormal hepatic function, aggravated tooth caries, constipation, dyspepsia, eructation, flatulence, gastritis, hemorrhoids, increased appetite, melena, rectal hemorrhage, stomatitis including ulcerative stomatitis, tongue discoloration, tongue edema.

Genitourinary: cystitis, dysuria, hematuria, micturition frequency, polyuria, urinary incontinence, urinary tract infection.

Hearing and Vestibular: deafness, earache, ototoxicity, tinnitus.

Metabolic/Nutritional: dehydration, diabetes mellitus, thirst.

Musculoskeletal: arthralgia, arthritis, arthrosis, muscle weakness, myalgia.

Psychiatric: abnormal thinking, agitation, amnesia, anxiety, decreased libido, depersonalization, depression, emotional lability, euphoria, impaired concentration, insomnia, nervousness, paroniria, sleep disorder.

Respiratory System: bronchitis, dyspnea, hyperventilation, increased sputum, pneumonia, respiratory disorder, rhinitis, sinusitis, upper respiratory tract infection.

Reproductive: dysmenorrhea, female breast pain, intermenstrual bleeding, leukorrhea, menorrhagia, vaginitis.

Reticuloendothelial: lymphadenopathy.

Skin: acne, alopecia, angioedema, bullous eruption, dermatitis, dry skin, eczema, erythematous rash, furunculosis, hyperkeratosis, hypertrichosis, increased sweating, maculopapular rash, photosensitivity reaction, photosensitivity toxic reaction, pruritus, purpura, rash, seborrhea, skin disorder, skin nodule, urticaria.

Special Senses: parosmia, taste loss, taste perversion.

Vision: blindness, conjunctivitis, eye pain, glaucoma, loss of accommodation, ocular hemorrhage, xerophthalmia.

Body as a Whole: accidental injury, asthenia, back pain, chest pain, enlarged abdomen, face edema, fever, generalized edema, hot flashes, increased weight, leg edema, malaise, nasal polyp, pain, pallor, periorbital edema, peripheral edema, rigors.

Occasional instances of transient, reversible hepatic transaminase elevations have occurred during cetirizine therapy. Hepatitis with significant transaminase elevation and elevated bilirubin in association with the use of cetirizine has been reported.

In foreign marketing experience or experience in the post market period, the following additional rare, but potentially severe adverse events have been reported: anaphylaxis, cholestasis, glomerulonephritis, hemolytic anemia, hepatitis, orofacial dyskinesia, severe hypotension, stillbirth, thrombocytopenia, aggressive reaction and convulsions.

Pseudoephedrine Hydrochloride

Pseudoephedrine hydrochloride may cause mild CNS stimulation in hypersensitive patients.

Nervousness, excitability, restlessness, dizziness, weakness, or insomnia may occur. Headache, nausea, drowsiness, tachycardia, palpitation, pressor activity, and cardiac arrhythmias have been reported. Sympathomimetic drugs have also been associated with other untoward effects such as fear, anxiety, tenseness, tremor, hallucinations, seizures, pallor, respiratory difficulty, dysuria, and cardiovascular collapse.

Read the entire FDA prescribing information for Zyrtec-D (Cetirizine, Pseudoephedrine)

Generic Name: cetirizine and pseudoephedrine (se TIR i zeen and SOO doe e FED rin)
Brand Name: All Day Allergy-D, Goodsense Cetirizine D-12 Hour, ZyrTEC-D

Medically reviewed by Drugs.com on Nov 11, 2019 – Written by Cerner Multum

  • Overview
  • Side Effects
  • Dosage
  • Interactions
  • Pregnancy
  • Reviews
  • More

What is Zyrtec-D?

Cetirizine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

Zyrtec-D is a combination medicine used to treat cold or allergy symptoms such as nasal and sinus congestion, sneezing, itching, watery eyes, or runny nose.

Zyrtec-D may also be used for purposes not listed in this medication guide.

Important Information

You should not use Zyrtec-D if you have narrow-angle glaucoma, severe high blood pressure (hypertension), severe coronary artery disease, if you are unable to urinate, or if you are allergic to hydroxyzine (Atarax, Vistaril).

Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

Before taking this medicine

You should not use this medicine if you are allergic to cetirizine or pseudoephedrine, or if you have:

  • narrow-angle glaucoma;

  • severe high blood pressure (hypertension);

  • severe coronary artery disease;

  • if you are unable to urinate; or

  • if you are allergic to hydroxyzine (Atarax, Vistaril).

Do not use Zyrtec-D if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

  • heart disease, coronary artery disease, high blood pressure, or heart rhythm disorder;

  • diabetes;

  • a thyroid disorder;

  • glaucoma;

  • kidney or liver disease;

  • an enlarged prostate; or

  • problems with urination.

FDA pregnancy category C. It is not known whether Zyrtec-D will harm an unborn baby. Do not use this medicine without a doctor’s advice if you are pregnant.

Cetirizine and pseudoephedrine may pass into breast milk and may harm a nursing baby. Antihistamines and decongestants may also slow breast milk production. Do not use this medicine without a doctor’s advice if you are breast-feeding a baby.

Older adults may be more likely to have side effects from Zyrtec-D.

How should I take Zyrtec-D?

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Do not crush, chew, or break an extended-release tablet. Swallow it whole.

Take one tablet every 12 hours, unless your doctor tells you otherwise. You may take this medication with or without food.

Call your doctor if your symptoms do not improve, if they get worse, or if you have also have a fever.

Store at room temperature away from moisture and heat.

What happens if I miss a dose?

Take the missed dose as soon as you remember. If it is almost time for your next dose, wait until then to take the medicine and skip the missed dose. Do not take extra medicine to make up the missed dose.

What happens if I overdose?

Seek emergency medical attention if you think you have used too much of Zyrtec-D.

What should I avoid while taking Zyrtec-D?

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Avoid drinking alcohol. It can increase some of the side effects of cetirizine.

Ask a doctor or pharmacist before using any other cold or allergy medicine. Antihistamines and decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.

Zyrtec-D side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using Zyrtec-D and call your doctor at once if you have:

  • fast, pounding, or uneven heartbeat;

  • weakness, tremors (uncontrolled shaking)

  • severe restless feeling, hyperactivity, extreme feeling of fear or confusion;

  • problems with vision;

  • little or no urinating; or

  • high blood pressure (severe headache, buzzing in your ears, chest pain, shortness of breath, uneven heartbeats).

Common side effects may include:

  • dizziness, drowsiness, tired feeling;

  • sleep problems (insomnia);

  • dry mouth, nausea, stomach pain, constipation; or

  • trouble concentrating.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What other drugs will affect Zyrtec-D?

Ask a doctor or pharmacist before using Zyrtec-D if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Zyrtec-D with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Copyright 1996-2018 Cerner Multum, Inc. Version: 4.04.

Medical Disclaimer

More about Zyrtec-D (cetirizine / pseudoephedrine)

  • Side Effects
  • During Pregnancy
  • Dosage Information
  • Drug Images
  • Drug Interactions
  • Support Group
  • Pricing & Coupons
  • En Español
  • 2 Reviews
  • Drug class: upper respiratory combinations

Consumer resources

  • Zyrtec-D (Advanced Reading)

Other brands: All Day Allergy-D

Professional resources

  • Cetirizine and Pseudoephedrine (FDA)

Other Formulations

  • Zyrtec
  • Zyrtec-D 12 Hour
  • Zyrtec Itchy Eye

Related treatment guides

  • Allergic Rhinitis

Frequently Asked Questions

When you’re muddling through your allergies, all you want is an answer. Or maybe more than one. Here’s a quick list of responses to all your important questions about our products and what might be causing your allergies.

Questions about:

  • ZYRTEC®
  • ZYRTEC® Dissolve Tabs
  • ZYRTEC-D®
  • Children’s ZYRTEC®
  • General Allergy Questions
  • Printing Coupons

Questions about ZYRTEC®

What is ZYRTEC®?

ZYRTEC® is an over-the-counter medicine that provides effective, 24-hour relief of indoor and outdoor allergy symptoms.

What allergy symptoms does ZYRTEC® relieve?

ZYRTEC® relieves your worst allergy symptoms of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat.

Is ZYRTEC® an antihistamine?

Yes. ZYRTEC® contains cetirizine HCl, which is an antihistamine.

What is an antihistamine?

An antihistamine is a drug that blocks the action of histamine—an allergy-causing chemical that’s released by certain cells in the body. Antihistamines are used to treat runny nose, sneezing and other allergy symptoms.

Should I take ZYRTEC® with food?

Your choice. ZYRTEC® can be taken either with or without food.

How fast does ZYRTEC® start working?

ZYRTEC® begins to work at hour 1 on the first day you take it.

How long does ZYRTEC® last?

ZYRTEC® provides 24-hour relief, all day and all night.

Is it okay to take ZYRTEC® over a long period of time?

The ZYRTEC® package label doesn’t state a limit on how long you can take ZYRTEC®. Talk to your doctor if you have any questions, especially if you’re taking other medicines or being treated for any other conditions.

What’s the best time of day to take ZYRTEC®?

Any time of day works. And ZYRTEC® will continue to work for 24 hours.

Do I need a prescription to take ZYRTEC®?

No. Since 2008, ZYRTEC® has been available over the counter, without a prescription.

Is the over-the-counter version of ZYRTEC® the same as the prescription strength?

Yes. Today’s ZYRTEC® has the same exact strength as the version that required a prescription previously.

Can ZYRTEC® make me drowsy?

For information on side effects, please read the ZYRTEC® product label or .

Can I use ZYRTEC® if it is expired?

No. If your ZYRTEC® has expired, please discard it properly and get a new package. (See next question.)

What is the proper way to dispose of unused or expired ZYRTEC® products?

Do NOT dispose of any ZYRTEC® product by emptying it into your sink, toilet or storm drain. Check to see if your pharmacy or community has a take-back program in which you can drop off your expired or unused medicine for them to dispose for you. Otherwise, place your medicine in an unmarked, sealed container and dispose of the container in your household trash. Visit the FDA website for more information.

Back to top

Questions about ZYRTEC® Dissolve Tabs

Do dissolve tabs work faster than tablets or liquid gels?

ZYRTEC® Dissolve Tabs provide the same fast relief as ZYRTEC® Tablets and ZYRTEC® Liquid Gels. All ZYRTEC® medicines start working at hour 1 on the first day you take it.

Can I chew or swallow the dissolve tabs? Or do they need to dissolve on my tongue first?

ZYRTEC® Dissolve Tabs are designed to dissolve in your mouth without chewing or drinking water, but it’s perfectly fine to chew or swallow them.

Back to top

Questions about ZYRTEC-D®

How is ZYRTEC-D® different from ZYRTEC®?

ZYRTEC-D® contains pseudoephedrine, which relieves nasal congestion. So it relieves all the same symptoms as ZYRTEC®, plus it also has a powerful decongestant. For more, see: “What symptoms does ZYRTEC® relieve?”

How does ZYRTEC-D® work on sinus pressure and congestion?

ZYRTEC-D® contains a nasal decongestant that narrows the blood vessels in the nose and sinus region, which shrinks the tissue in that area to allow air and mucus to flow normally.

Why is ZYRTEC-D® located behind the pharmacy counter?

Pseudoephedrine, an active ingredient in some cold, allergy, and sinus products, can be chemically processed into methamphetamine (commonly known as meth). The illegal use of meth had increased, prompting Congress to pass the Combat Methamphetamine Epidemic Act of 2006 (CEMA). The objective of the law is to eliminate the use of pseudoephedrine in the illegal production of meth. By law, products containing pseudoephedrine must now be sold behind the counter and through online retailers who must meet certain requirements.

Note that products containing pseudoephedrine remain available without a prescription in most states.

Back to top

Questions about Children’s ZYRTEC®

How can I be sure I’m giving my child the proper dose of Children’s ZYRTEC®?

Always follow the instructions that come with Children’s ZYRTEC®. When taking Children’s ZYRTEC® Allergy Syrup, be sure to use the dosing cup that comes in the package. Other items like kitchen teaspoons, droppers or measuring devices that come with other medicines may not be accurate. If you have any questions about treating your child’s allergies, please speak with your doctor.

Can Children’s ZYRTEC® make my child drowsy?

For information on side effects, please read the Children’s ZYRTEC® product label or review the product details on this site.

What’s the difference between Children’s ZYRTEC® Allergy Syrup and Children’s ZYRTEC® Dissolve Tabs?

Children’s ZYRTEC® Allergy Syrup can be taken by kids 2 years and older, whereas Children’s ZYRTEC® Dissolve Tabs is for ages 6 and up.

What’s the difference between ZYRTEC® Dissolve Tabs and Children’s ZYRTEC® Dissolve Tabs?

There is no difference. Both products contain 10mg of cetirizine in the same citrus flavor and can be taken by both adults and children 6 years and older.

Back to top

General Allergy Questions

How do I know if I have allergies?

If you find yourself sneezing a lot or have a consistently runny or stuffy nose, there’s a good chance you have upper respiratory allergies. Allergies affect more than 50 million people in the United States alone.

What are the common symptoms of upper respiratory allergies?

People with allergies can experience lots of symptoms, including sneezing, runny nose, stuffy nose (nasal congestion), or itchy, watery eyes.

What are outdoor allergies?

If you only develop upper respiratory symptoms at certain times of the year (often spring or fall), you probably have seasonal allergic rhinitis, or outdoor allergies. These allergies can be triggered by trees, grass and weed pollens, or outdoor mold. Learn more about outdoor allergies.

What are indoor allergies?

If you have symptoms all year round, it’s likely perennial allergic rhinitis, or indoor allergies. Common triggers include animal dander (tiny skin flakes or saliva from animals), indoor mold and dust mites. Learn more about indoor allergies.

What can I do to help relieve my outdoor allergies?

In addition to taking ZYRTEC®, you may want to:

  • Keep your windows closed and use air conditioning instead
  • Stay indoors during peak pollen hours (5 a.m. – 10 a.m.)
  • Change your clothes after you’ve been outside
  • Don’t hang your laundry outside to dry
  • Avoid mowing the lawn or raking leaves
  • Learn more outdoor allergy relief tips.

What can I do to help relieve my indoor allergies?

In addition to taking ZYRTEC®, you may want to:

  • Clean the filters in your air conditioner and heater regularly
  • Vacuum often, especially carpets and upholstered furniture
  • Keep your pets bathed and groomed
  • Run an air purifier
  • Crack open the bathroom window during showers
  • Learn more about indoor allergies.

Back to top

Printing Coupons

What is SmartSource?

SmartSource is an online network of coupons and offers that can help you save money. Just download the coupons you want and print them out to use at your favorite stores.

Why do I need Adobe Reader?

With SmartSource’s new print technology, we use Adobe PDF Security. Most people already have Adobe Reader installed, so this makes the transition seamless. And while many programs can open PDF files, SmartSource coupons rely on security technologies unique to Adobe Reader.
You can get Adobe Reader for free here.

Can I print coupons more than once?

You generally get one chance to print your coupons and offers, so make sure your printer is turned on and working when you’re ready to print. But if something goes wrong, you get one more try. Also, if the total number of available offers has been claimed, the offer can expire and may not be printed. This can be the case with popular items.

A Message says I already printed offers that I didn’t?

SmartSource coupons usually have a print limit of 2 times on any one computer. If you share a computer with other users, they could have used those prints already. Also, offers can expire if the total number that the manufacturer made available has been met. This can be the case with popular items.

The screen said my coupons were printing,but they never did

Check to verify that your printer is connected and turned on.
If you were trying to print several coupons, the file size may be exceeding the amount of memory you have available. Try printing a single coupon. If that works, you may not be able to print out all that you want in a single session.
If you share a computer with other people, make sure they did not print the coupon already. Since SmartSource coupons can only be printed up to 2 times on the same computer, you may have exceeded the number of print times.

PDF Error

If you see this message, something has occurred with the coupon file and it is no longer valid. To resolve, visit the page upon which you found the coupons, and generate a new coupon file by clicking “Print.”

“No printer connected. Please connect your printer, turn it on, and make sure paper is loaded before trying again”

If you are seeing this message, your computer is having trouble trying to find a printer. Please verify that your printer is connected to your computer (via cable or on the same network) and turned on. For more information, visit your Operating System manufacturer.
Mac OS X

“Network Error: Print approval was interrupted. Please try again.”

“Unsupported printer”

We do not allow printing to certain types of printers, primarily those that can capture an image of the coupon.
Ensure that you have the desired printer set to “Default” in your computer’s settings.

What are the system requirements?

Supported Operating Systems

  • Windows XP, Vista, 7,8, and 10
  • OS X 10.6 (Snow Leopard) through 11 (El Capitan)

Supported Browsers

  • Internet Explorer 10.0 and above
  • Firefox 19 and above
  • Chrome 23 and above
  • Safari 4 and above

SET UP FOR ADOBE READER:
Set up Adobe Reader for Printing

  1. Always use Adobe Reader
    • While many programs can open PDF files these days, SmartSource coupons rely on security technologies unique to Adobe Reader. You can get Adobe Reader for free here.
  2. Check your security settings
    • Make sure “Automatically trust documents with valid certification” is selected in the Security (Enhanced) section of the Adobe Reader Preferences.
  3. Enable JavaScript
    • For coupons to print correctly, “Enable Acrobat JavaScript” must be selected in the Adobe Acrobat Reader DC settings.

Adobe Does Not Allow Connection

For some users, Adobe Acrobat security settings will prevent you from printing. You may receive this message from Adobe:
Network Error: Printing was interrupted. Please try again.
If so, please follow these steps to allow the printing.

  1. Open Adobe Acrobat Reader DC.
  2. Select Edit > Preferences or press Ctrl-K (Cmd-, on OS X).
  3. Select Trust Manager on the Left hand side of the preferences window.
  4. Select Allow opening of non-PDF file attachments

Do you have coupons?

To access Zyrtec coupons, please visit https://www.zyrtec.com/savings

Back to top

Mar. 23 — FRIDAY, Nov. 9 (HealthDay News) — The U.S. Food and Drug Administration approved on Friday the allergy drug Zyrtec-D for non-prescription use in people 12 and older. It combines the antihistamine Zyrtec with a nasal decongestant.

Zyrtec-D (cetirizine hydrochloride/pseudoephedrine) has been sold as a prescription drug since 2001. Sold by McNeil Consumer Healthcare, it’s prescribed for relief of allergy symptoms, including runny nose, sneezing, itchy eyes and nose, and nasal congestion.

Zyrtec-D also is used for reducing swelling of nasal passages, for relief of sinus congestion and pressure, and for restoring freer breathing through the nose.

Hay fever and other allergies are the sixth-leading cause of chronic disease, with about 50 million sufferers each year in the United States, according to the U.S. National Institute of Allergy and Infectious Diseases.

“The approval of this widely used drug for nonprescription use will enable many people to have access to another effective treatment for their allergy symptoms,” Dr. Andrea Leonard-Segal, director of the FDA’s Division of Nonprescription Clinical Evaluation, said in a prepared statement.

Common side effects of Zyrtec-D include drowsiness and dry mouth, the FDA said.

Because the drug contains pseudoephedrine, it is subject to sales restrictions imposed by the federal Combat Methamphetamine Epidemic Act, passed in 2005. These restrictions include limiting the amount that a person can buy, and tracking requirements imposed on stores distributing the product, the FDA said.

More information

The FDA has more about this drug’s history.

About the author

Leave a Reply

Your email address will not be published. Required fields are marked *